Alert archive / Florida / Frost Advisories in 2026

Frost Advisory 2, NWS Miami, FL

February 24, 2026Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this frost advisory at Feb 24, 2026, 12:53 AM EST for Collier County, Glades County, Hendry County, Florida. It took effect at Feb 25, 2026, 2:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2026, 12:53 AM EST (05:53 UTC)
In effect from
Feb 25, 2026, 2:00 AM EST
Expired
Feb 25, 2026, 8:00 AM EST
In force
6 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2026-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2026-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2508 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

747 
WWUS72 KMFL 240553
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
1253 AM EST Tue Feb 24 2026

FLZ063-066-241400-
/O.NEW.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/
/O.CON.KMFL.FZ.W.0006.260224T0800Z-260224T1400Z/
/O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/
Glades-Hendry-
Including the cities of Clewiston, Moore Haven, Hendry
Correctional, Palmdale, Ortona, Felda, Muse, Lakeport, Buckhead
Ridge, and Brighton Seminole
1253 AM EST Tue Feb 24 2026

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  30 expected. For the Cold Weather Advisory, very cold wind chills 
  as low as 24 expected. For the Frost Advisory, temperatures as low 
  as 33 will result in frost formation.

* WHERE...Glades and Hendry Counties.

* WHEN...For the Freeze Warning and Cold Weather Advisory, until 9 
  AM EST this morning. For the Frost Advisory, from 2 AM to 8 AM EST 
  Wednesday.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly damage 
  unprotected outdoor plumbing. Frost could harm sensitive outdoor 
  vegetation. Sensitive outdoor plants may be killed if left 
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Take steps now to protect tender plants from the cold.

&&

$$

FLZ070-241400-
/O.CON.KMFL.FZ.W.0006.260224T0800Z-260224T1400Z/
/O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/
Inland Collier County-
Including the cities of North Blocks Golde, Golden Gate, Bunker
Hill, Miles City, Immokalee, Sunniland, and Orange Tree
1253 AM EST Tue Feb 24 2026

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low as 
  31 expected. For the Cold Weather Advisory, very cold wind chills 
  as low as 25 expected.

* WHERE...Inland Collier County County.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures. Frost and freeze conditions 
  could kill crops, other sensitive vegetation and possibly damage 
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

FLZ067>069-071-073-168-241400-
/O.CON.KMFL.CW.Y.0012.260224T0800Z-260224T1400Z/
Inland Palm Beach County-Metro Palm Beach County-Coastal Collier
County-Inland Broward County-Inland Miami-Dade County-Coastal
Palm Beach County-
Including the cities of Caloosa, Palm Beach Gardens, Redland,
Bonita Shores, Marco Island, Lion Country Safari Park, Marco
Island Airport, Royal Palm Beach, West Palm Beach, Belle Glade,
Sandalfoot Cove, Boynton Beach, Wellington, The Acreage, Delray
Beach, Greenacres City, Naples, Florida Gardens, Pa-Hay Okee
Overlook, Jupiter, Florida City, East Naples, Miccosukee Indian
Reservation, Royal Palm Hammock, Riviera Beach, Shark Valley Obs
Tower, Boca Raton, Fortymile Bend, North Naples, and Lake Worth
1253 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 27 expected.

* WHERE...Coastal Palm Beach County, Inland Broward County, Inland 
  Miami-Dade County, Inland Palm Beach County, Metro Palm Beach 
  County, and Coastal Collier County Counties.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

Hadi
3 follow-up statements
818 
WWUS72 KMFL 241400
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
900 AM EST Tue Feb 24 2026

FLZ063-066-242200-
/O.EXP.KMFL.FZ.W.0006.000000T0000Z-260224T1400Z/
/O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/
/O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/
Glades-Hendry-
Including the cities of Ortona, Brighton Seminole, Moore Haven,
Palmdale, Lakeport, Felda, Muse, Hendry Correctional, Clewiston,
and Buckhead Ridge
900 AM EST Tue Feb 24 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...
...COLD WEATHER ADVISORY HAS EXPIRED...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Glades and Hendry Counties.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ070-241500-
/O.EXP.KMFL.FZ.W.0006.000000T0000Z-260224T1400Z/
/O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/
Inland Collier County-
Including the cities of Golden Gate, Sunniland, Orange Tree,
Bunker Hill, Immokalee, North Blocks Golde, and Miles City
900 AM EST Tue Feb 24 2026

...FREEZE WARNING HAS EXPIRED...
...COLD WEATHER ADVISORY HAS EXPIRED...

$$

FLZ067>069-071-073-168-241500-
/O.EXP.KMFL.CW.Y.0012.000000T0000Z-260224T1400Z/
Inland Palm Beach County-Metro Palm Beach County-Coastal Collier
County-Inland Broward County-Inland Miami-Dade County-Coastal
Palm Beach County-
Including the cities of Wellington, Marco Island, Greenacres
City, Florida City, East Naples, Bonita Shores, North Naples,
Marco Island Airport, Riviera Beach, Royal Palm Hammock, West
Palm Beach, Miccosukee Indian Reservation, Palm Beach Gardens,
Pa-Hay Okee Overlook, Jupiter, Redland, Royal Palm Beach, Lion
Country Safari Park, Lake Worth, Boca Raton, Delray Beach,
Sandalfoot Cove, Boynton Beach, Fortymile Bend, Caloosa, Belle
Glade, Naples, Florida Gardens, The Acreage, and Shark Valley Obs
Tower
900 AM EST Tue Feb 24 2026

...COLD WEATHER ADVISORY HAS EXPIRED...

$$

ATV
948 
WWUS72 KMFL 242222
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
522 PM EST Tue Feb 24 2026

FLZ063-066-251300-
/O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/
Glades-Hendry-
Including the cities of Muse, Moore Haven, Hendry Correctional,
Buckhead Ridge, Palmdale, Felda, Brighton Seminole, Lakeport,
Ortona, and Clewiston
522 PM EST Tue Feb 24 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Glades and Hendry Counties.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

GR
966 
WWUS72 KMFL 250348
NPWMFL

URGENT - WEATHER MESSAGE
National Weather Service Miami FL
1048 PM EST Tue Feb 24 2026

FLZ070-251300-
/O.EXA.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/
Inland Collier County-
Including the cities of Sunniland, Miles City, Bunker Hill, North
Blocks Golde, Orange Tree, Immokalee, and Golden Gate
1048 PM EST Tue Feb 24 2026

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Inland Collier County County.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FLZ063-066-251300-
/O.CON.KMFL.FR.Y.0002.260225T0700Z-260225T1300Z/
Glades-Hendry-
Including the cities of Ortona, Buckhead Ridge, Clewiston, Moore
Haven, Hendry Correctional, Muse, Lakeport, Felda, Brighton
Seminole, and Palmdale
1048 PM EST Tue Feb 24 2026

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST 
WEDNESDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...Glades and Hendry Counties.

* WHEN...From 2 AM to 8 AM EST Wednesday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Hadi

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this frost advisory went out at Feb 24, 12:37 AM EST, 16 minutes earlier. Its key messages:

  • Updated at 1224 AM EST Tue Feb 24 2026
  • Dense smoke from the National Wildfire may result in dangerous driving conditions through daybreak at locations south of the fire as reduced visibilities materialize.
  • Enhanced fire weather conditions are forecast this afternoon as relative humidity values drop into the 20-30% range while the majority of the region remains in a severe to extreme drought.
  • Chilly and dry conditions will remain in place across South Florida through Wednesday morning. Freeze Warnings & Cold Weather Advisories are in effect from 3am to 9am this morning for portions of South Florida.
  • Hazardous marine conditions will continue across the Gulf waters through mid morning while hazardous marine conditions will persist across the Atlantic waters through early this afternoon as elevated seas gradually lessen. &&
Area forecast discussion, Feb 24, 12:37 AM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1237 AM EST Tue Feb 24 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1224 AM EST Tue Feb 24 2026

   -  Dense smoke from the National Wildfire may result in
      dangerous driving conditions through daybreak at locations
      south of the fire as reduced visibilities materialize.

   -  Enhanced fire weather conditions are forecast this
      afternoon as relative humidity values drop into the 20-30%
      range while the majority of the region remains in a severe
      to extreme drought.

   -  Chilly and dry conditions will remain in place across South
      Florida through Wednesday morning. Freeze Warnings & Cold
      Weather Advisories are in effect from 3am to 9am this
      morning for portions of South Florida.

    - Hazardous marine conditions will continue across the Gulf
      waters through mid morning while hazardous marine conditions
      will persist across the Atlantic waters through early this
      afternoon as elevated seas gradually lessen.

 &&

.SHORT TERM...
(Today through Tuesday)
Issued at 129 AM EST Mon Feb 23 2026

Deep mid level troughing will remain in place today across the
Florida Peninsula. The trough axis will gradually shift offshore
into the western Atlantic tonight into Tuesday. At the surface, a
strong and elongated area of high pressure will dive southeastward
across the Plains and towards the Lower Mississippi River Valley as
today progresses. As the southeastern periphery of this area of
high pressure builds into South Florida, the pressure gradient
will remain tight through today and into tonight. This will allow
for a strong and gusty northwesterly wind flow to remain in place
across the region during this time frame which will also bring
very dry conditions to the area. With strong cold air advection
taking place along the northwesterly wind flow, high temperatures
today will remain well below normal as they will only rise to
around 60 across the Lake Okeechobee region, and into the lower
60s across the rest of South Florida.

The coldest night of the week will occur tonight into early Tuesday
morning as high pressure gradually pushes closer to the region and
centers over the Deep South. As cold air advection continues, low
temperatures will plummet and there remains high confidence that
temperatures will drop below the freezing mark across the interior
portions of Southwest Florida tonight into early Tuesday morning.
Low temperatures in the mid to upper 30s will be common across a
good portion of the rest of South Florida. The only exception to
this will be across the east coast metro areas, where lows will
drop into the lower 40s. With the breezy northwesterly wind flow
remaining in place, wind chill values will be even colder as they
will drop into the mid to upper 20s across the Lake Okeechobee
region and interior portions of Southwest Florida. Wind chill
values across the Gulf coast will drop into the lower 30s while
the east coast metro areas will have wind chill values dropping
into the mid 30s.

Tuesday will continue to feature dry and chilly conditions, however,
as high pressure gradually centers over the Florida Peninsula, the
pressure gradient will relax, and northwesterly winds will
gradually subside as the day progresses. Cold air advection will
be taking place throughout most of the day, however, as winds veer
and become more northerly later in the day, cold air advection
slowly begin to subside. High temperatures on Tuesday will once
again be well below normal as they will range from the lower to
mid 60s along and north of Alligator Alley. High temperatures may
rise into the upper 60s south of Alligator Alley.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 129 AM EST Mon Feb 23 2026

While Tuesday night into Wednesday morning will be chilly once
again, it will feature more radiational cooling as winds will
become light and variable with high pressure centered overhead.
There remains a low chance (20 to 30 percent) that low temperatures
will fall to the freezing mark west of Lake Okeechobee across
portions of Glades County. Low temperatures Wednesday morning will
fall into the mid to upper 30s across the rest of the interior
portions of Southwest Florida. Low temperatures in the lower to
mid 40s will be common along the Southwest Florida coast while low
temperatures in the upper 40s to around 50 will occur across the
east coast metro areas during this time frame. As high pressure
gradually shifts into the western Atlantic, a moderating trend in
temperatures will begin as Wednesday progresses with dry conditions
remaining in place. High temperatures on Wednesday will rise into
the lower 70s along the coasts, however, they will rise into the
mid to upper 70s across interior locations.

During the second half of the week, the latest global and ensemble
guidance suite is showing signs of another mid level shortwave
trough diving through the Southern Plains on Thursday, and
eventually into the Deep South and the Gulf heading into Friday.
At the surface, high pressure in the western Atlantic will remain
the dominate weather feature across South Florida on Thursday
keeping dry conditions in place along with warm temperatures.

On Friday into the upcoming weekend, uncertainty starts to rise
in the forecast as another surface frontal boundary approaches
from Northern and Central Florida. While this frontal boundary
looks to remain to the north of the region on Friday, guidance
remains in disagreement in how it handles the upstream shortwave
trough heading into the upcoming weekend. This will play a role in
the intensity and southeastward progression of the front moving
into the upcoming weekend. While the exact details still need to
be ironed out, there will be enough moisture advection taking
place out ahead of the front to support an increased chance of
showers for the end of the week and into the upcoming weekend.
This will continue to be monitored as the week progresses. High
temperatures for the end of the week and the upcoming weekend look
to rise above climatological normals for this time of year.

&&

.AVIATION...
(06Z TAFS)
Issued at 1224 AM EST Tue Feb 24 2026

Light northerly winds will continue across the region through
daybreak as VFR & dry conditions prevail. Reduced visibilities
remain possible through daybreak across inland southwestern
Florida as smoke from the National Wildfire is forecast to drift
southward and remain close to the ground. Winds will veer onshore
(NErly along the east coast, NWrly at KAPF) by 19-21z this
afternoon before becoming light and variable after sunset.

&&

.MARINE...
Issued at 129 AM EST Mon Feb 23 2026

Dangerous marine conditions will continue across the Atlantic and
Gulf waters today and tonight as a strong northwesterly breeze
remains in place along with a northwesterly swell in the Gulf and a
north northeasterly swell in the Atlantic. Seas across the
Atlantic waters will range from 8 to 12 feet today, then 7 to 10
feet heading into tonight while seas across the Gulf waters will
range from 6 to 9 feet today before slowly subsiding and ranging
from 5 to 8 feet tonight. Hazardous marine conditions could linger
into Tuesday across the Atlantic waters as the north
northeasterly swell slowly subsides.

&&

.BEACHES...
Issued at 129 AM EST Mon Feb 23 2026

A high risk of rip currents will remain in place across all South
Florida beaches today and tonight due to strong onshore winds along
the Gulf coast, and a large north to northeasterly swell taking
place across the Atlantic waters.

&&

.FIRE WEATHER...
Issued at 129 AM EST Mon Feb 23 2026

As high pressure continues to build into the region today,
critical fire weather conditions will develop across South
Florida as minimum relative humidity values plummet and range
between 20 to 30 percent across most of the region during this
time frame. At the same time, a strong and gusty northwesterly
wind flow will be taking place throughout the day as wind speeds
of 15 to 20 mph will be common along with gusts ranging between 20
to 30 mph during this time frame. Because of this, a Red Flag
Warning will be in effect for all of South Florida from 9 AM this
morning through 7 PM tonight. While the winds will gradually
subside heading into Tuesday, minimum relative humidity values
will remain very low as they will once again range from 20 to 30
percent across most areas. The only exception to this will be
along the immediate east coast where minimum relative humidity
values will remain between 30 and 35 percent. These values could
still lead to enhanced fire weather conditions throughout the
region on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            66  51  74  62 /   0   0   0   0
West Kendall     68  44  76  57 /   0   0   0   0
Opa-Locka        67  49  76  61 /   0   0   0   0
Homestead        67  49  75  62 /   0   0   0   0
Fort Lauderdale  65  50  73  62 /   0   0   0   0
N Ft Lauderdale  65  50  74  62 /   0   0   0   0
Pembroke Pines   68  49  76  61 /   0   0   0   0
West Palm Beach  64  48  74  60 /   0   0   0   0
Boca Raton       65  49  74  62 /   0   0   0   0
Naples           64  44  73  56 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory until 9 AM EST this morning for FLZ063-
     066>071-073-168.

     Freeze Warning until 9 AM EST this morning for FLZ063-066-070.

     High Rip Current Risk until 9 AM EST this morning for FLZ069.

     High Rip Current Risk through this evening for FLZ168-172-173.

AM...Small Craft Advisory until 1 PM EST this afternoon for AMZ650-
     651-670-671.

GM...Small Craft Advisory until 9 AM EST this morning for GMZ656-657-
     676.

&&

SHORT TERM...CWC
LONG TERM....CWC
AVIATION...Hadi

Nearby

Frost Advisories in Florida, 2026Every frost advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.